Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 88, NWS Indianapolis, IN

June 19, 2009Delaware County, Henry County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2009, 10:35 PM EDT for Delaware County, Henry County, Madison County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 10:35 PM EDT (02:35 UTC)
Expired
Jun 19, 2009, 11:00 PM EDT
In force
25 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Delaware County, IN, Henry County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 81 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:59 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1460 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 200235
SVRIND
INC035-065-095-200300-
/O.NEW.KIND.SV.W.0088.090620T0235Z-090620T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 PM EDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF ANDERSON...
  SOUTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF MUNCIE...
  NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 1100 PM EDT

* AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR RIVER FOREST...OR NEAR
  ANDERSON...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHESTERFIELD AROUND 1040 PM EDT...
  DALEVILLE AROUND 1045 PM EDT...
  YORKTOWN AROUND 1050 PM EDT...
  MUNCIE AROUND 1055 PM EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 14 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3998 8521 3996 8586 4020 8585 4031 8521
TIME...MOT...LOC 0235Z 262DEG 46KT 4010 8570

$$

CP
2 follow-up statements
000 
WWUS53 KIND 200249
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1049 PM EDT FRI JUN 19 2009

INC095-200259-
/O.CAN.KIND.SV.W.0088.000000T0000Z-090620T0300Z/
MADISON-
1049 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY IS
CANCELLED...

LAT...LON 4001 8558 4022 8558 4031 8521 4028 8521
      4006 8522 4006 8521 3998 8521
TIME...MOT...LOC 0249Z 262DEG 46KT 4012 8547

$$

INC035-065-200300-
/O.CON.KIND.SV.W.0088.000000T0000Z-090620T0300Z/
DELAWARE-HENRY-
1049 PM EDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHERN HENRY AND SOUTHERN DELAWARE COUNTIES...

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR YORKTOWN...OR 7 MILES
SOUTHWEST OF MUNCIE...MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUNCIE AROUND 1055 PM EDT...
  PRAIRIE CREEK RESERVOIR AROUND 1100 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4001 8558 4022 8558 4031 8521 4028 8521
      4006 8522 4006 8521 3998 8521
TIME...MOT...LOC 0249Z 262DEG 46KT 4012 8547

$$

CP
000 
WWUS53 KIND 200259
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT FRI JUN 19 2009

INC035-065-200309-
/O.EXP.KIND.SV.W.0088.000000T0000Z-090620T0300Z/
DELAWARE-HENRY-
1059 PM EDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY AND SOUTHERN
DELAWARE COUNTIES WILL EXPIRE AT 1100 PM EDT...

LAT...LON 4001 8558 4022 8558 4031 8521 4028 8521
      4006 8522 4006 8521 3998 8521
TIME...MOT...LOC 0259Z 262DEG 46KT 4013 8530

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:20 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jun 19, 6:20 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT FRI JUN 19 2009

.AVIATION...DISCUSSION FOR 0Z.
MAIN ISSUE IS TIMING OF TSRA AT THE SITES. FIRST ROUND SHUD AFFECT
KLAF BETWEEN 0 AND 1Z BASED ON TIMING OF STORMS IN IL. FURTHER
DEVELOPMENT IN IL IS POINTING TOWARDS MORE SIGNIFICANT COVERAGE
ESPECIALLY ACRS THE NORTHERN SITES. TIME HTS ARE SHOWING BEST LIFT
OVR KIND AT 6Z IN BOTH GFS AND NAM BUT NEITHER MODEL APPEARS TO HAVE
A GOOD HANDLE ON CURRENT SITUATION. CCFP SHOWS LIKELY THUNDER ACRS
KIND AND KLAF AND PERHAPS KHUF BY 3Z. THIS MATCHES BEST WITH
UPSTREAM CONDS...ALTHOUGH HAVE SOME CONCERNS BASED ON CURRENT
MOVEMENT THAT STORMS COULD EVEN STAY NORTH OF KIND AND KHUF. WL
ATTEMPT TO NAIL DOWN GREATEST THREAT FOR EACH SITE FOR A FEW
HOURS...ALTHOUGH EACH COULD GO A BIT LONGER.

STILL LOTS OF MOISTURE AROUND SO EXPECT A DROP TO MVFR VSBYS AFTER
STORMS MOVE OUT...AROUND 7-9Z OR SO. THIS WL MIX OUT AFTER SUNRISE.

&&

.PREV DISCUSSION...

MAIN CHALLENGE TO THE FCST WL BE TIMING/CVRG OF TRWS TNGT/EARLY
SATURDAY ALONG WITH SEVERE POTENTIAL.

COMPLEX WEATHER PATTERN THIS TIME AROUND. FIRST OF ALL...THERE WAS A
BROAD AREA OF UPR LVL HIGH PRES ACRS THE GULF STATES WITH A DEEP
MOISTURE BELT ON ITS NRN PERIPHERY EXTENDING FM TX ACRS THE
PLAINS...UPR MIDWEST...OH VLY AND APLCHNS. UPSTREAM...AN UPR TROF
WAS MAKING GOOD EWD PROGRESS ACRS THE THE NRN PLAINS. AT THE SFC...A
WARM FNT EXTENDED SE ACRS THE SRN GT LKS AND UPR OH VLY...WHILE A CD
FNT STRETCHED SE FM LOW PRES ACRS NRN MN THROUGH CNTRL IA AND NCNTRL
KS. RADAR WAS SHOWING STORMS WERE ONGOING INVOF THE AFOREMENTIONED
WARM FNT AND ALSO ALONG A CONVECTIVE OUTFLOW BOUNDARY ACRS ECNTRL IL
THAT HAS PROMPTED A TORNADO WATCH FOR OUR NRN COUNTIES.
FINALLY...ANOTHER OUTFLOW BOUNDARY EXTENDED FM AROUND CINCINNATI NW
TO THE ECNTRL IL BOUNDARY. THE ATMS WAS EXTREMELY UNSTABLE WITH LAPS
SBCAPES IN EXCESS OF 3000 J/KG. HOWEVER...WIDESPREAD STORMS WERE
HAVING A HARD TIME DEVELOPING ALONG THE CNTRL IN BOUNDARY DUE TO A
STG 700 MB CAP (12 DEGREES CELSIUS)IN PLACE.

MODELS WERE FAR APART FM EACH OTHER AND WHAT WAS ACTUALLY GOING ON
REGARDING QPF EXCEPT FOR THE NEW KID IN TOWN...THE HIGH RESOLUTION
RAPID REFRESH WHICH WAS DOING A VERY NICE JOB IN INITIALIZING ITS
REFLECTIVITY FIELDS. SHORT TERM REFLECTIVITY PROGS WERE VERIFYING
WELL ALSO. SO REGARDING SHORT TERM...WL RELY PARTIALLY ITS FCST.
OTHERWISE...MODELS MOVE THE PLAINS S/W ACRS THE GT LKS LATE TNGT.
WIND FIELDS ALOFT WL INCRS IN ASSOCIATION WITH THE S/W WHICH WL LEAD
TO AN INCRSG SHEAR PROFILE THIS EVE AND OVERNGT. ALSO...THE CD FNT
IS EXPECTED TO MOV INTO THE NWRN HALF OF CNTRL INDIANA BY 12Z SUN.
SO...WITH INCRSG DEEP LIFT WITH S/W AND CD FNT APRCHG AND EXTREME
INSTABILITY...TRWS WL BECOME WIDESPREAD THIS EVE AND TNGT ESP ACRS
NRN PARTS OF THE FA IN CLOSER PROXIMITY TO DEEPER MOISTURE. RAPID
REFRESH WAS BRINGING WIDESPREAD STORMS TO CNTRL IN AROUND 00Z THIS
EVE WHICH LOOKS REASONABLE. PRIOR TO THAT...WE COULD SEE ADDITIONAL
STORMS FIRE NEAR THE OUTFLOW BOUNDARY WHICH THE RAPID REFRESH IS
HINTING AT OR SEE SOME OF THE IL STORMS DROP SE ALONG THE INSTABLITY
GRADIENT ACRS OUR NRN FA...BUT WITH CAP EXPECT ACTIVITY TO BE MORE
SCATTERED OR ISOLD. AT ANY RATE...WL GO WITH LIKELY POPS ACRS THE
ENTIRE FA TNGT AND CHC POPS SATURDAY MRNG SE WITH SLGT CHC POPS NW
BEHIND THE FNT.

+40 KT 1000-500MB SHEAR AND EXTREME INSTABILITY WOULD SUPPORT BOW
ECHOES AND SUPERCELLS...ALTHOUGH LCLS AND LFCS GREATER THAN 3K FT
WOULD SUGGEST SMALL TORNADO CHANCE...BUT WL HAVE TO KEEP AN EYE ON
ANY STORM THAT INTERACTS WITH A BOUNDARY. FRZG LVLS NEAR 16K FT
WOULD ALSO SUGGEST LG HAIL WL PROBABLY NOT BE THAT WIDESPREAD. AT
ANY RATE...MODERATE RISK ESPECIALLY FOR DAMAGING WINDS LOOKS ON
TRACK. ALTHOUGH...THERE WL CERTAINLY BE SOME HEAVY RAIN WITH PRECIP
H20 VALUES AT AROUND 2.25 INCHES... BUT SPEED OF SYS SHOULD PRECLUDE
FLOOD WATCH INSTEAD WL JUST MENTION HEAVY RAIN. WL HAVE TO KEEP AN
EYE ON OUR WCNTRL AND SRN COUNTIES...HOWEVER...WHERE 3 HR FFG IS
AROUND 1.5 INCHES. WL KEEP HEAT ADVISORY GOING SO WITH 100 HEAT
INDICES ON TRACK.

NOT READY TO BUY INTO THE GFS AND ITS QPF LATE THIS WEEKEND...WL
KEEP REMAINDER OF THE WEEKEND AND ENTIRE EXTENDED DRY WITH THE FA
PREDOMINATELY UNDER THE INFLUENCE OF HIGH PRES.

MOS TEMPS ARE VERY CLOSE AND APPEAR REASONABLE BASED ON EXPECTED
CLOUD COVER...LOW LVL MOISTURE AND LOW LVL THERMAL PROGS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...CP
PUBLIC...MK
Hazardous weather outlook, Jun 19, 7:34 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT FRI JUN 19 2009

INZ021-028>031-035>049-051>057-060>065-067>072-202345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
734 PM EDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT.

SEVERE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS CENTRAL
INDIANA PRODUCING DAMAGING WINDS...LARGE HAIL ALONG WITH A RISK
FOR TORNADOES TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER WILL
OCCUR THROUGH 3 AM EDT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS OCCURRED TONIGHT

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 19, 10:12 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND GST     LADOGA                  39.92N 86.80W
06/19/2009  E65 MPH          MONTGOMERY         IN   TRAINED SPOTTER

&&

ABROOKS
Local storm report, Jun 19, 10:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND DMG     INDIANAPOLIS            39.78N 86.15W
06/19/2009                   MARION             IN   AMATEUR RADIO

            TREE LIMBS DOWN AT 86TH STREET AND TOWN LINE ROAD.

&&

ABROOKS
Local storm report, Jun 19, 10:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND DMG     JAMESTOWN               39.93N 86.63W
06/19/2009                   HENDRICKS          IN   TRAINED SPOTTER

            TEN INCH DIAMETER TREE DOWN. POWER IS OUT IN JAMESTOWN.

&&

ABROOKS
Local storm report, Jun 19, 10:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     BROOKLYN                39.54N 86.37W
06/19/2009                   MORGAN             IN   TRAINED SPOTTER

            TREE DOWN.

&&

ABROOKS
Local storm report, Jun 19, 10:29 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND GST     FISHERS                 39.95N 86.02W
06/19/2009  M65 MPH          HAMILTON           IN   AMATEUR RADIO

            WIND GUST AT 116TH STREET AND ALLISONVILLE ROAD.

&&

ABROOKS
Local storm report, Jun 19, 10:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     15 N MORGANTOWN         39.59N 86.26W
06/19/2009  E50 MPH          MORGAN             IN   TRAINED SPOTTER

&&

ABROOKS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery32 min
Jun 19, 8:22 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren53 min
Jun 19, 8:43 PM EDTTornado WarningINDFountain32 min
Jun 19, 8:50 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo55 min
Jun 19, 8:54 PM EDTTornado WarningINDFountain36 min
Jun 19, 9:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
Jun 19, 9:06 PM EDTTornado WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 9:28 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more47 min
Jun 19, 9:32 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam28 min
Jun 19, 9:55 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion50 min
Jun 19, 10:07 PM EDTSevere Thunderstorm WarningINDBrown, Hendricks, Johnson, Marion, Morgan, Owen38 min
Jun 19, 11:16 PM EDTAreal Flood WarningINDFountain, Parke, Vermillion119 min
Jun 19, 11:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam24 min
Jun 19, 11:44 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam31 min
Jun 20, 12:02 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton21 min
Jun 20, 1:17 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan43 min
Jun 20, 2:25 AM EDTFlash Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
Jun 20, 3:03 AM EDTSevere Thunderstorm WarningINDJackson12 min
Jun 20, 12:13 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDSullivan, Vigo22 hr
Jun 20, 12:13 PM EDTRiver Flood WarningINDKnox, Sullivan62 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.